# SDR SWAA2014120234586

- Difficulty date: November 6, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,155 hours, 60,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568691
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB DAMAGED AT BS 1016, STRINGER 5L.  REPAIRED WEB IAW EA.
